03March13-headache ocular migraine

Mar 03, 2013 - 0 comments
Tags:

side effects

,

side effects 7977/5885



Yesterday woke up with Ocular migraine(Aura).  This is my second one since treatment start.  I'm in my 5th week of Gilead treatment.  First Aura I ever had was while on SOC TX.  After treatment for the last 5 years I've had maybe 7 events, so I I've had them without any drugs. Without drugs the Aura causes small to sometime no headache.  I'm going to ask about aspirin to help this condition. 2 within 2 weeks is concerning.  Headache yesterday and slight headache today.  Took Ibuprofen.  Headache with Aura, Vivid dreams seems to be MY side effects of 7977/5885.  I'm trying to continue my training for 1/2 Marathon 21July, did 3 miles yesterday. Going to try and get out today.  Hard to run when you have headache.

After 2 hours Ibprofen only dulling headache so I took Norco 10MG.  Feel better, going on my run now 1233P 03March Sunday.


Post a Comment